Ask The Doctor

What can I do to make this pain go down?

0

I’ve been taking Ibuprofen, Dayquil/Nyquil decongestant and nothing is working. My face hurts and my head feels like it’s in a vicescript. I’m experiencing terrible head aches, ear aches, coughing, runny nose, nausea, diarreha and loss of appetite. I can’t find anything to take the pain away. What can I do to make this pain go down? I’ve been a week and nothing seems to be getting better.

1 Answer

0

Hi there,

Thanks for your question. Judging from the symptoms you have describes it sounds like you are suffering from Sinusitis. Sinusitis is a condition wherein the nasal area becomes inflamed causing all sorts of difficulties. This could be due to allergies, obstructions and infections.

You can find more information about this condition in this article.

If you want a more detailed assessment, please book an appointment or call us at today!

Your Answer

1 Answer

0

Hi there,

Thanks for your question. Judging from the symptoms you have describes it sounds like you are suffering from Sinusitis. Sinusitis is a condition wherein the nasal area becomes inflamed causing all sorts of difficulties. This could be due to allergies, obstructions and infections.

You can find more information about this condition in this article.

If you want a more detailed assessment, please book an appointment or call us at today!